Delsarte Method in the Problem on Kissing Numbers in High-Dimensional Spaces

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)108-123
Number of pages16
JournalProceedings of the Steklov Institute of Mathematics
Volume284
Issue numberSUPPL.1
DOIs
Publication statusPublished - Apr 2014

Keywords

  • Delsarte method
  • infinite-dimensional linear programming
  • Gegenbauer polynomials
  • kissing numbers
  • ALGORITHM
  • SPHERES
  • BOUNDS

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Fingerprint Dive into the research topics of 'Delsarte Method in the Problem on Kissing Numbers in High-Dimensional Spaces'. Together they form a unique fingerprint.

Cite this